Lexapro dizzy spells

Posted by BoneHead @stsopoci, Mar 24, 2019

Lately I have been dizzy when doing exercises. I went to my GP and had it checked out and he could find nothing wrong with me. I'm wondering if it is my 20mg of Lexapro now making me dizzy when I get up too fast after laying on my back doing exercise? I've been taking Lexapro for over 5 years now and never had any issues before.

Hi @stsopoci and welcome to Connect. That sounds very annoying to get dizzy from your medication when ever you exercise.

I wanted to introduce you to fellow Connect members @happythinkingma @shevet123 @happythinkingma @mommabird74 @freefromdrug1 @farabella and @kdo0827 all have experience with Lexapro and may be able to share their experiences.

Back to you @stsopoci, have you brought up your thoughts about the medication to your doctor?

REPLY
@ethanmcconkey

Hi @stsopoci and welcome to Connect. That sounds very annoying to get dizzy from your medication when ever you exercise.

I wanted to introduce you to fellow Connect members @happythinkingma @shevet123 @happythinkingma @mommabird74 @freefromdrug1 @farabella and @kdo0827 all have experience with Lexapro and may be able to share their experiences.

Back to you @stsopoci, have you brought up your thoughts about the medication to your doctor?

Jump to this post

Yes- he tested my heart for low or sporadic beats and said I was ok. He thought that a heart monitor could be used. He’s a GP and I’m wondering if I should get another opinion?

REPLY

Yes it’s the lexapro. It did that to me also. That dizziness has now gone away because I stopped taking the meds 2 months ago. Doctors do know all the side effects of these meds & it’s very dangerous. Maybe decreasing will help but I’m not a dr. Good luck! You can have a nurse check you for orthodontic hypotension by checking your BP sitting down then standing up.

REPLY
@mommabird74

Yes it’s the lexapro. It did that to me also. That dizziness has now gone away because I stopped taking the meds 2 months ago. Doctors do know all the side effects of these meds & it’s very dangerous. Maybe decreasing will help but I’m not a dr. Good luck! You can have a nurse check you for orthodontic hypotension by checking your BP sitting down then standing up.

Jump to this post

Yup. I’m hearing you. The nurse did test the OH and I was normal. I’m going to ask my doctor about reducing my dose. I’m scared to death of this because i had multiple attacks at 10mg and went up to 20mg to stop attacks for the last 3 years. Can I ask what you are taking. I have GAD.

REPLY
@stsopoci

Yup. I’m hearing you. The nurse did test the OH and I was normal. I’m going to ask my doctor about reducing my dose. I’m scared to death of this because i had multiple attacks at 10mg and went up to 20mg to stop attacks for the last 3 years. Can I ask what you are taking. I have GAD.

Jump to this post

I started by going to a homeopathic dr because I no longer trust western meds or drs unless I need surgery. My homeopathic dr checked my labs & determined that I had vitamin deficiencies. She prescribed supplements and creams based on labs. I was deficient in iron, b vitamins, hormones were off, hypothyroid. I ate a diet of no sugar, gluten or diary for 1 month along with supplements. After the month of diet, I started weening my meds and added a natural serotonin stimulator. It took me 3 months to ween. I feel great now!!! Mind you I had to be hospitalized in the past d/t anxiety, depression and insomnia. The meds were not working for me anymore and had added side effects. I will never use antidepressants again. I’m free!!!! As far as what you should take, check with a homeopathic dr. They do certain labs that regular drs don’t do.

Liked by wigreenthumb

REPLY

Thanks

REPLY
@mommabird74

I started by going to a homeopathic dr because I no longer trust western meds or drs unless I need surgery. My homeopathic dr checked my labs & determined that I had vitamin deficiencies. She prescribed supplements and creams based on labs. I was deficient in iron, b vitamins, hormones were off, hypothyroid. I ate a diet of no sugar, gluten or diary for 1 month along with supplements. After the month of diet, I started weening my meds and added a natural serotonin stimulator. It took me 3 months to ween. I feel great now!!! Mind you I had to be hospitalized in the past d/t anxiety, depression and insomnia. The meds were not working for me anymore and had added side effects. I will never use antidepressants again. I’m free!!!! As far as what you should take, check with a homeopathic dr. They do certain labs that regular drs don’t do.

Jump to this post

I want to stay off those SSRI meds for anxiety and insomnia as well. Now trying CBD oil. Also just made an appointment with a new doctor with an OD in internal medicine. I am hoping this osteopathic doctor will go for natural cures for ailments! OD doctors are supposed to receive additional training above that of an MD, and consider wellness of the whole body. I shall find out!

REPLY
Please login or register to post a reply.